MathSciNet Relay Station
MathSciNet bibliographic data
MR1677053 60J80 (60K37)
Comets, F.; Menshikov, M. V.; Popov, S. Yu. One-dimensional branching random walk in a random environment: a classification. I Brazilian School in Probability (Rio de Janeiro, 1997). Markov Process. Related Fields 4 (1998), no. 4, 465–477.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement